EconPapers    
Economics at your fingertips  
 

The Asymptotic Stability of the Generalized 3D Navier‐Stokes Equations

Wen-Juan Wang and Yan Jia

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We study the stability issue of the generalized 3D Navier‐Stokes equations. It is shown that if the weak solution u of the Navier‐Stokes equations lies in the regular class ∇u∈Lp(0,∞;Bq,∞0(ℝ3)), (2α/p) + (3/q) = 2α, 2

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/321427

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:321427

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:321427